# SDR DALA2024013001344

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CRACK INDICATION FOUND IN OPEN HOLE LOCATED AT FR 4 LATERAL SIDE POST INTERNAL LH SIDE. CORRECTIVE ACTION: REPAIRED PER ER/A 614131-14AD. (0177825)
